# SDR COEA2011030233805

- Difficulty date: March 2, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53571404204
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK / COE / MAJOR REPAIR: FUSELAGE SKIN IS DAMAGED AT FR 23A AND FLOORBEAM 23A JUNCTION JUST BELOW CREASE BEAM ON LT SIDE.  REPAIR PER STRUCTURAL REPAIR MANUAL INSTRUCTIONS.
